# SDR UALA2012090705057

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,579 hours, 13,720 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Tape
- Condition: Burned
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER LINE HEAT TAPE BURNT ON TOP OF TEE STA 1380 RBL 0.  REPLACED HEATER TAPE, OPS CHECK GOOD.
